Differential and Integral Equations

Trotter product formulae for Hamilton-Jacobi equations in infinite dimensions

Cătălin Popa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 6 (1991), 1251-1268.

First available in Project Euclid: 13 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47N10: Applications in optimization, convex analysis, mathematical programming, economics
Secondary: 35B37 47H99: None of the above, but in this section 49L10


Popa, Cătălin. Trotter product formulae for Hamilton-Jacobi equations in infinite dimensions. Differential Integral Equations 4 (1991), no. 6, 1251--1268. https://projecteuclid.org/euclid.die/1371154285

Export citation